MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OFFSET MODULAR HUMERAL HEAD 21 MM HEAD HEIGHT 52 MM SPHERICAL HEAD DIAMETER; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

ZIMMER BIOMET, INC. OFFSET MODULAR HUMERAL HEAD 21 MM HEAD HEIGHT 52 MM SPHERICAL HEAD DIAMETER; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 00430205221
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a shoulder arthroplasty.Subsequently, the patient was revised due to glenoid pain.The glenoid and humeral head were removed and replaced.There was harm/injury to the patient as the patient had to underwent additional surgical/medical intervention.Due diligence complete.Attempts were made but no additional information was provided.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).D10 narrative: item: unknown glenoid lot: unknown item name: unknown glenoid.H6 component codes: mechanical (g04) - head.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, d4, d9, g1, g3, g6, h2, h4, h11.D10 narrative: item: unknown glenoid lot: unknown item name: unknown glenoid h6 component codes: mechanical (g04) - head the product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
No additional information is available regarding the incident.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: d4: udi (this device was manufactured prior to udi mandate).The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11 visual examination of the returned products identified there are scratches and gouges to the o.D.Articulating surface of the head.There is also some foreign debris present on the o.D.Articulating surface.No other damage was noted during visual evaluation.Product identifiers where measured were conforming.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OFFSET MODULAR HUMERAL HEAD 21 MM HEAD HEIGHT 52 MM SPHERICAL HEAD DIAMETER
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21962456
Report Number0001822565-2025-01254
Device Sequence Number7228015
Product Code KWT
UDI-Device Identifier00889024265783
UDI-Public(01)00889024265783(17)230831(10)62428785
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K103404
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue Number00430205221
Device Lot Number62428785
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer04/28/2025
08/20/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date05/16/2025
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age88 YR
Patient SexMale